MAUDE Adverse Event Report: ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ACON LABORATORIES, INC. FLOWFLEX COVID-19 ANTIGEN HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Lot Number COV2020191
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
I had covid symptoms, as did my whole family.Previous tests were negative but we tested again, because we were on days 3 and 4 so approaching the time limit for paxlovid.I got a faint positive flowflex test (in white packaging), so i tested again.I got a faint positive again.Everyone else in my family tested negative despite my kid being sicker than me.Because my sister had two false positives with the same kind of test two weeks ago, i was suspicious.I used a binax test, which came up negative.I also scheduled a test to treat appointment to confirm, and get paxlovid if i was positive because i'm high risk.The healthcare provider did a pcr test, which was negative.It appears both flowflex tests were false positives.Two faint positives, that were false positives.Model/catalog/udi number: unsure, see label picture.Fda safety report id# (b)(4).

Brand Name
FLOWFLEX COVID-19 ANTIGEN HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
MDR Report Key15192118
Report NumberMW5111335
Device Sequence Number6456112
Product Code QKP
UDI-Device Identifier00682607660261
UDI-Public0100682607660261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/07/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/27/2023
Device Lot NumberCOV2020191
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUPROPION ; METFORMIN ; PRENATAL VITAMINS; SERTRALINE; VITAMIN B12
Patient Age32 YR
Patient SexFemale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite